| Catalog Number |
8065990941 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Keratitis (1944)
| Date of Event |
01/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that the patient experienced diffuse lamellar keratitis in the right eye after refractive surgery.The patient¿s symptoms subsequently improved.The procedures were performed by two experienced surgeons.The hospital confirmed that there have been no recent changes in postoperative medication practices, and no changes to surgical instruments.There are multiple related reports for this facility.This report addresses the patient initial (b)(6) in the left eye and other manufacturer reports will be filed.
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).